Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 16, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 23, 2011, 1:43 PM MDT for Los Alamos County, Sandoval County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2011, 1:43 PM MDT (19:43 UTC)
- Expired
- Jul 23, 2011, 4:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Los Alamos County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 82 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1896 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
910 WGUS55 KABQ 231943 FFWABQ NMC028-043-232245- /O.NEW.KABQ.FF.W.0016.110723T1943Z-110723T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 143 PM MDT SAT JUL 23 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... WEST CENTRAL LOS ALAMOS COUNTY IN NORTH CENTRAL NEW MEXICO EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 445 PM MDT * AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER EAST CENTRAL SANDOVAL COUNTY...OR ABOUT 13 MILES SOUTHWEST OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. HEAVIEST RAINFALL WAS IMPACTING THE WESTERN FRINGE OF THE LAS CONCHAS WILDFIRE BURN SCAR...NEAR REDONDO PEAK AND VALLE GRANDE. EXCESSIVE RUNOFF WILL IMPACT THE FRIJOLES CANYON...COCHITI CANYON...PERALTA CANYON...HIGHWAY 4 FROM STATE ROAD 501 JUNCTION TO LAS CONCHAS CAMPGROUND AND DOME WILDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN AREA. ALTHOUGH RAINFALL MAY NOT BE OCCURRING OVER THE CENTRAL SECTION OF THE BURN SCAR...UPSTREAM WATER WILL STILL IMPACT THESE DRAINAGE AREAS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY DRY ARROYOS AND STREAMBEDS...LOW WATER CROSSINGS...INTERSECTIONS... AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AND LOW LYING AREAS. && LAT...LON 3594 10653 3583 10627 3568 10631 3571 10661 $$ SHOEMAKE
2 follow-up statements
476 WGUS75 KABQ 232121 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MDT SAT JUL 23 2011 NMC028-043-232245- /O.CON.KABQ.FF.W.0016.000000T0000Z-110723T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL- 321 PM MDT SAT JUL 23 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EAST CENTRAL SANDOVAL AND WEST CENTRAL LOS ALAMOS COUNTIES... AT 314 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A FLASH FLOODING THREAT OVER EAST CENTRAL SANDOVAL COUNTY...OR ABOUT 10 MILES SOUTHWEST OF LOS ALAMOS. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY. RAIN HAS ENDED OVER MUCH OF THE WARNED AREA...HOWEVER RUNOFF FROM PREVIOUS THUNDERSTORMS WILL CONTINUE TO FLOW DOWNSTREAM INTO VALLE GRANDE...THE FRIJOLES CANYON...AND OTHER NEARBY DRAINAGE AREAS. LOCATIONS IMPACTED INCLUDE... THE SOUTHERN PORTION OF THE LAS CONCHAS FIRE BURN SCAR AREA... RURAL WEST CENTRAL LOS ALAMOS COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE LAS CONCHAS FIRE BURN AREA. WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD CROSSINGS EVEN HOURS LATER. TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637. && LAT...LON 3594 10653 3583 10627 3568 10631 3571 10661 $$ SHOEMAKE
889 WGUS75 KABQ 232238 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 438 PM MDT SAT JUL 23 2011 NMC028-043-232247- /O.EXP.KABQ.FF.W.0016.000000T0000Z-110723T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LOS ALAMOS-SANDOVAL- 438 PM MDT SAT JUL 23 2011 ...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM MDT FOR EAST CENTRAL SANDOVAL AND WEST CENTRAL LOS ALAMOS COUNTIES... RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR RUNOFF AND MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED. && LAT...LON 3594 10653 3583 10627 3568 10631 3571 10661 $$ SHOEMAKE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 3:36 AM MDT, 10 hours 7 minutes earlier.
Area forecast discussion, Jul 23, 3:36 AM MDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 336 AM MDT SAT JUL 23 2011 .DISCUSSION... DEEP MOISTURE REMAINS IS IN PLACE ACROSS MUCH OF THE REGION...WITH THE EXCEPTION OF THE NW CORNER. THE MONSOONAL MOIST INSTABILITY AXIS WITH +1 STDEV PWAT VALUES OF 1 TO 1.2 STRETCHES FROM SW TO NE ACROSS THE CENTER OF NM. SFC DEWPOINT VALUES ARE A FEW DEGREES WARMER THAN 24 HRS AGO WITH LOTS OF 60S ACROSS THE SOUTH AND EAST...AND A POCKET OF 20S AND 30S STILL IN PLACE OVER NW NM. THE UPPER LEVEL RIDGE AXIS CURRENTLY OVER SOUTHERN NM IS BEGINNING TO SLIDE SLOWLY NORTH AS SEEN BY WEAK NE STEERING FLOW ON THE LATEST RADAR IMAGERY. OVERALL MADE MINOR ADJUSTMENTS TO INCREASE POPS TO LIKELY ALONG THE EAST SLOPES THIS AFTERNOON AND HIGH CHANCE WITHIN THE RGV FOR EARLY THIS EVENING AS WEAK STEERING FLOWS CARRY STORMS TO THE SW ON OUTFLOW BOUNDARIES. A FLASH FLOOD WATCH WILL BE ISSUED AGAIN FOR BURN SCARS IN THE SOUTHWEST AND SOUTH CENTRAL MTS...HOWEVER LOCALIZED HVY RAINFALL CANNOT BE RULED OUT ANYWHERE ACROSS CENTRAL AND EASTERN NM. THE UPPER HIGH WILL CONTINUE SLIDING NORTH THEN EAST THROUGH SUNDAY AND MONDAY. THIS WILL KEEP WEAK STEERING FLOWS TO THE SOUTHWEST AND WEST BY LATE SUNDAY...INCREASING CHANCES FOR STORMS IN THE RGV AND WEST TO THE CONT DVD. FLASH FLOOD WATCHES WILL PROBABLY NEED TO BE EXPANDED FOR THE REMAINDER OF BURN SCAR AREAS BY SUNDAY AND MONDAY AS PWAT VALUES WILL BEGIN TO PUSH +1.5 TO 2.0 STDEV ACROSS THE AREA. CHANCES FOR STORMS WILL ALSO INCREASE OVER WESTERN NM DURING THIS PERIOD. TEMPS WILL FALL A FEW DEGREES AS WELL FOR MOST AREAS. EXTENDED GUIDANCE CONTINUES TO SHOW A RELATIVELY STATIONARY UPPER LEVEL PATTERN DEVELOPING OVER THE SW CONUS WITH A POTENTIAL CLASSIC MONSOONAL PATTERN IN PLACE THROUGH THE END OF THE WEEK. THE GFS AND ECMWF DO SHOW THE UPPER RIDGE BUILDING TO THE EAST OVER THE CENTRAL PLAINS...A WEAK TROUGH OVER EASTERN NM...AND ANOTHER WEAK RIDGE CORE OVER THE FOUR CORNERS. THIS WILL ESSENTIALLY KEEP STEERING FLOWS WEAK OVER THE AREA WITH PLENTY OF MOISTURE IN PLACE NOW FOR DAILY ROUNDS OF AFTERNOON AND OVERNIGHT STORMS. THIS WILL EFFECTIVELY DRIVE US INTO OUR CLIMATOLOGICAL PEAK FLASH FLOOD PERIOD ACROSS NM. CONTINUED TO NUDGED EXTENDED POPS TOWARD CLIMATOLOGY AND DROPPED TEMPS A DEGREE OR TWO BELOW GUIDANCE. GUYER && .AVIATION... SPOTTY LIGHT SHOWERS AND OCCASIONAL MOUNTAIN TOP OBSCURATIONS WILL PERSIST ACROSS THE SOUTH CENTRAL AND SOUTHWEST HIGH TERRAIN THROUGH AROUND 13Z. THEREAFTER...THE FOCUS WILL BE ON ANOTHER ROUND OF THUNDERSTORMS AND SHOWERS DEVELOPING BY 17Z ALONG AND EAST OF THE CENTRAL MOUNTAINS AND EXPANDING IN EXTENT TO THE CONTINENTAL DIVIDE BY 21Z AND ACROSS THE EASTERN PLAINS THROUGH 03Z. THESE SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCAL MODERATE TO HEAVY DOWNPOURS WITH MVFR VISIBILITY RESTRICTIONS IN RAIN AND SOME MOUNTAIN TOP OBSCURATIONS. GUSTY OUTFLOWS ARE MOST LIKELY ACROSS THE WEST WHERE BLOWING DUST COULD CAUSE SOME VISIBILITY RESTRICTIONS. THIS ACTIVITY WILL TAPER OFF 03Z THROUGH 09Z EARLY SUNDAY. DRY AIR REMAINS IN PLACE ACROSS THE NORTHWEST INCLUDING KFMN AND KGUP WHERE VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05 && .FIRE WEATHER... FAIRLY STRONG MOISTURE GRADIENT CURRENTLY IN PLACE ACROSS NEW MEXICO WITH DRY AIR AND POOR OVERNIGHT RECOVERIES FROM NORTHWEST TO WEST CENTRAL ZONES AND AMPLE LOW LEVEL MOISTURE ELSEWHERE. SPOTTY SHOWERS WILL PERSIST ACROSS THE HIGHER TERRAIN OF SOUTHWEST AND SOUTH CENTRAL LOCATIONS EARLY THIS MORNING WITH TODAYS ROUND OF THUNDERSTORMS AND SHOWERS TO FIRST DEVELOP OVER AND EAST OF THE CENTRAL MOUNTAINS. BY MID AFTERNOON...SCATTERED TO NUMEROUS THUNDERSTORMS WILL EXTEND FROM THE CONTINENTAL DIVIDE TO THE NORTHEAST PLAINS AND CENTRAL HIGHLAND WITH ISOLATED COVERAGE EXPECTED ACROSS THE EXTREME EAST CENTRAL PLAINS WHILE THE NORTHWEST ZONES SHOULD REMAIN DRY. ANY BURN SCAR COULD SEE PRECIPITATION TODAY THOUGH THE WALLOW...DONALDSON AND WHITE FIRES SHOULD BE FAVORED FOR THE HEAVIEST RAINFALL AMOUNTS. MORE GUSTY OUTFLOWS WITH RAPID DEVELOPMENT OF THUNDERSTORMS SHOULD FAVOR THE LAS CONCHAS FIRE. SIMILAR PATTERN EXPECTED ON SUNDAY WITH ONE MORE DAY OF DRY CONDITIONS IN THE NORTHWEST...ISOLATED COVERAGE EXTREME EAST AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ELSEWHERE AND ESPECIALLY THE HIGH TERRAIN. COVERAGE SHOULD INCREASE ACROSS THE SOUTHWEST AS THE UPPER HIGH DRIFTS CLOSER TO NEW MEXICO AND EDGES THE MONSOON PLUME WESTWARD. THE WESTWARD SHIFT IN PRECIPITATION CONTINUES INTO EARLY NEXT WEEK WITH INCREASED CHANCES OF PRECIPITATION NORTHWEST AND WEST AND A DRYING TREND ACROSS THE EAST. EXTENDED MODELS SUPPORT A MONSOON PLUME OVER PORTIONS OF NEW MEXICO THROUGH THE WORKWEEK AND INTO THE WEEKEND. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 96 62 97 64 / 5 5 5 10 DULCE........................... 91 53 88 55 / 5 10 30 20 CUBA............................ 90 56 89 56 / 10 20 30 30 GALLUP.......................... 90 55 89 56 / 5 5 20 30 EL MORRO........................ 86 52 84 52 / 20 20 50 40 GRANTS.......................... 90 57 88 57 / 10 20 30 30 QUEMADO......................... 87 56 85 57 / 20 20 40 40 GLENWOOD........................ 92 64 91 64 / 30 30 30 40 CHAMA........................... 83 52 81 52 / 20 30 40 30 LOS ALAMOS...................... 83 66 82 64 / 30 50 40 30 PECOS........................... 82 59 81 59 / 50 60 60 40 CERRO/QUESTA.................... 83 55 82 54 / 20 30 30 30 RED RIVER....................... 73 49 71 49 / 50 50 40 40 ANGEL FIRE...................... 75 49 73 49 / 50 50 50 40 TAOS............................ 88 59 86 58 / 40 50 30 30 MORA............................ 81 57 78 55 / 40 40 50 40 ESPANOLA........................ 90 63 89 62 / 20 30 30 30 SANTA FE........................ 87 62 85 61 / 50 50 50 30 SANTA FE AIRPORT................ 91 65 88 64 / 40 50 50 30 ALBUQUERQUE FOOTHILLS........... 91 65 89 65 / 40 50 40 30 ALBUQUERQUE HEIGHTS............. 93 71 91 71 / 40 50 40 30 ALBUQUERQUE VALLEY.............. 95 69 94 69 / 30 40 40 30 ALBUQUERQUE WEST MESA........... 96 67 94 67 / 30 40 40 30 LOS LUNAS....................... 94 66 93 66 / 40 40 40 30 RIO RANCHO...................... 95 65 93 64 / 40 50 40 30 SOCORRO......................... 93 66 93 66 / 40 40 30 30 SANDIA PARK/CEDAR CREST......... 87 61 86 61 / 60 60 60 40 TIJERAS......................... 89 61 88 61 / 50 60 50 30 MORIARTY/ESTANCIA............... 88 56 84 56 / 60 60 60 40 CLINES CORNERS.................. 84 59 81 61 / 60 60 60 40 GRAN QUIVIRA.................... 89 63 87 63 / 60 60 50 40 CARRIZOZO....................... 89 68 89 66 / 50 50 30 30 RUIDOSO......................... 81 59 79 59 / 60 60 50 40 CAPULIN......................... 86 60 85 60 / 40 40 30 30 RATON........................... 91 62 88 63 / 30 40 30 30 SPRINGER........................ 88 63 89 63 / 30 40 30 30 LAS VEGAS....................... 85 59 82 60 / 50 50 50 40 CLAYTON......................... 94 67 93 68 / 30 40 30 30 ROY............................. 86 65 86 65 / 30 40 30 30 CONCHAS......................... 91 72 90 73 / 30 40 20 20 SANTA ROSA...................... 92 69 90 70 / 30 40 20 20 TUCUMCARI....................... 94 71 95 71 / 20 40 10 10 CLOVIS.......................... 93 69 94 69 / 20 40 10 10 PORTALES........................ 94 71 94 70 / 20 40 10 10 FORT SUMNER..................... 95 72 95 72 / 20 40 10 10 ROSWELL......................... 98 71 96 71 / 20 40 10 10 PICACHO......................... 92 65 91 64 / 40 40 20 20 ELK............................. 84 60 83 60 / 50 50 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-526-539. && GUYER/05
Hazardous weather outlook, Jul 23, 12:37 PM MDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1237 PM MDT SAT JUL 23 2011 UPDATED TO EXPAND FLASH FLOOD WATCH COVERAGE NMZ501>540-241200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1237 PM MDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING OVER THE SOUTHWEST MOUNTAINS AND ALONG THE CENTRAL MOUNTAIN CHAIN AND ADJACENT EASTERN PLAINS. LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND OBSERVED FLASH FLOODING TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:15 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Jul 23, 2:40 PM MDT | Flash Flood Warning | ABQ | Lincoln | 87 min |
| Jul 23, 2:52 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 83 min |
| Jul 23, 4:04 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jul 23, 4:15 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 23, 4:49 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| Jul 23, 5:32 PM MDT | Special Weather Statement | ABQ | 43 min | |
| Jul 23, 5:56 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 109 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.